Skip to Content

Can Alendronate Sodium tablets cause a person to have a heart attack?

Responses (1)

Anonymous 16 Sep 2010

Hello,

A serious possible side effect is chest pain, which could be related, and if you experience it, you should stop using the medication and contact your Dr. asap.-

For future reference:

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Stop using alendronate and call your doctor at once if you have any of these serious side effects:

chest pain;
difficulty or pain when swallowing;
pain or burning under the ribs or in the back;
new or worsening heartburn;
severe joint, bone, or muscle pain; or
jaw pain, numbness, or swelling.

Less serious side effects may include:

mild heartburn or stomach upset;
diarrhea, gas, or constipation;
joint pain or swelling;
swelling in your hands or feet;
back pain; or
dizziness, weakness, or headache.

This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.

Take care.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions